# SDR DALA2018100805912

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 68,409 hours, 50,181 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE FINDING (IN REF 5700-2246): RT CRACK ON OUTBD FITTING TO ATTACH SLAT TRACK NR 10 AT SLAT PANEL NR 3 RT WING. SLAT PANEL ASSY 3 RT PART NUMBER OFF : 5922533-504 SERIAL NUMBER OFF: DL27 WAS REMOVED PER WORK CARD 2700-4224-RH-03 AND SERVICEABLE SLAT PANEL ASSY 3 RT PART NUMBER ON: 5922533-504 SERIAL NUMBER ON: DL34 WAS INSTALLED PER WORK CARD 2700-4224-RH-03. (LP0772984)
